# SDR YENA20130802167

- Difficulty date: August 2, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000026
- Aircraft time: 20,781 hours, 12,674 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: 341D8001503
- Part serial: 1366
- Condition: Failed
- Location: Nr 2 Engine Fuel
- Part time: 4,492 hours, 2,826 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO NR 2 ENGINE FUEL LOW PRESSURE AND FUEL FEED FAULT EICAS DURING CLIMB. FOLLOWED BOTH QRH'S AND ENG 2 FUEL LO PRESS REMAINED ON EICAS.  ON FUEL PAGE GREEN AC PUMP BUT WHITE FUEL LINE TO ENGINE.  INDICATIONS NORMAL EXCEPT ENG 2 JUST A LITTLE SLOW TO SPOOL UP AT THROTTLE ADVANCE ON TO (JUST A LITTLE).  PERFORMED FIM 73-361-00-810-804-A. FOUND NR 2 ENG FUEL LOW PRESS SWITCH FAULTY.  R & R OPS CK NORMAL.  PERFORMED EJECTOR PUMP SYS AND HIGH POWER RUN NO DEFECTS NOTED.  OK FOR SVC.  AMM 28-21-25 AND FIM 28-21-00-810-815-A.
